Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Severe Constipation, Upset Stomach. Taking Laxatives, Body Pain, Headache. Treatment?

I have been constipated for a few days. My friends and I decided to go on a hiking trip. During the hike, I was okay, but after my stomach really was upset. My boyfriend gave me laxatives, and even though they worked for the constipation , my body started to ache and my head started hurting. I m taking a lot of fluids, but I m not eating much, since my stomach is still bubbly. What could I have and how can I get better?
Mon, 22 Apr 2019
Report Abuse
General & Family Physician 's  Response
Hello,

The symptoms seem to be related to constipation.

I suggest using over the counter option like Miralax.

I also suggest taking daily probiotics.

I suggest to eat a fiber-rich diet and drink a lot of liquids.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Ibs w/ constipation


Loading Online Doctors....
Severe Constipation, Upset Stomach. Taking Laxatives, Body Pain, Headache. Treatment?

Hello, The symptoms seem to be related to constipation. I suggest using over the counter option like Miralax. I also suggest taking daily probiotics. I suggest to eat a fiber-rich diet and drink a lot of liquids. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician